# SDR ABXA030117

- Difficulty date: March 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,110 hours, 63,930 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AUTOPILOT DISCONNECTED, EADI AND EHSI PICTORIAL APPEARED TO HAVE ALL SYMBOLS RAPIDLY SPINNING. SELECTED SG-3, REALIGNED EADI AND EHSI. BUT WHEN CONNECTING AUTOPILOT, AIRCRAFT WOULD RAPIDLY DIVE AND BANK. SERVOS COULD BE HEARD GYRATING AND SERVO INDICATIONS WERE FLUCTUATING. AT PARKING, FOUND EMERGENCY AC BUS FEED CIRCUIT BREAKER OUT. OPS CHECKED AC BUS FEED SYSTEM IAW DC-9 AMM 24-50-00-2. FOUND AC EMERGENCY POWER TRANSFER RELAY R2-47 TO BE INOPERATIVE. REMOVED AND REPLACED RELAY R2-47, ALSO REPLACED AC BUS FEED EMERGENCY CIRCUIT BREAKER FOR PRECAUTION. BOTH UNITS REMOVED AND REPLACED IAW DC-9 24-50-00-2. OPS CHECKED GOOD.
